MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 4.0IN; E-Z CLEAN BLADE MODIFIED 4.0 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 4.0IN; E-Z CLEAN BLADE MODIFIED 4.0 INCH
Model Number 0014AM
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/4/2020.One each 0014am lot 192265 was received for evaluation.During visual inspection a "blue" smudge was found on the inside of the pouch surface.The smudge exceeds specification.The complaint is confirmed.
 
Event or Problem Description
It was reported that a foreign matter was found inside 0014m and stains were on 0014am when the customer checked devices.Devices were not used for the patient.There were no adverse consequences to the patient.No further information is available.

Brand Name
E-Z CLEAN BLADE MOD 4.0IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 4.0 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9788711
Report Number1721194-2020-00028
Device Sequence Number2750026
Product Code GEI
UDI-Device Identifier10614559100165
UDI-Public10614559100165
Combination Product (Y/N)N
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number0014AM
Device Catalogue Number0014AM
Device Lot Number192265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/04/2020
Patient Sequence Number1